# SDR ASAA2015062812255

- Difficulty date: June 28, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 6,315 hours, 2,030 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, VTK APPEARED ON CAPT NAV DISPLAY FOLLOWED BY LOSS OF BOTH FMC'S.  AFTER A VERY SHORT TIME ALL DISPLAYS RETURNED TO NORMAL AND REMAINED NORMAL FOR THE DURATION OF THE FLIGHT.  ACFT GROUNDED.  UPON CREW DEBRIEF F/O DID NOT LOSE ANY DATA ON DISPLAYS.  NO HISTORY.  PERFORMED FIM TASK 34-61, TASK 836 NORMAL, AND FMC BITE ON LT AND RT FMC REF FIM 34-61, TASK 801.  NO CURRENT FAULTS, SYSTEM OPS NORMAL.  GROUND VERIFICATION SUCCESSFUL.
